Local properties of some functions in the Hölder class
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1992), pp. 13-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_8_a1,
author = {A. S. Belov},
title = {Local properties of some functions in the {H\"older} class},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--20},
year = {1992},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_8_a1/}
}
A. S. Belov. Local properties of some functions in the Hölder class. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1992), pp. 13-20. http://geodesic.mathdoc.fr/item/IVM_1992_8_a1/